MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN DP REVSN W/GRIPTION 62MM; HIP ACETABULAR CUP

DEPUY ORTHOPAEDICS, INC. 1818910 PINN DP REVSN W/GRIPTION 62MM; HIP ACETABULAR CUP
Catalog Number 121717062
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 07/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain and loosening of the cup component at bone to implant interface.
 
Additional Manufacturer Narrative
(b)(4) investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: patient was revised to address pain and loosening of the cup component at bone to implant interface.

Brand Name
PINN DP REVSN W/GRIPTION 62MM
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6788521
Report Number1818910-2017-22691
Device Sequence Number131974
Product Code LPH
UDI-Device Identifier10603295009498
UDI-Public10603295009498
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121717062
Device Lot NumberCB7GL1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer05/16/2018
Initial Report FDA Received Date08/11/2017
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR